# SDR QXEA0002481

- Difficulty date: August 25, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CORROSION FOUND AT MOST AFT NUT PLATE ON GILLINER SUPPORT AT STATION 19050 ABOVE STRINGER 74.  REPAIRED IAW FOKKER SRM 51-10-4, PAGE 9.
